what now

After recent blood tests dr has cut my dose of thyroxine , and ive not felt right ever since , i have been back to dr and said i need my vitamins checked and she is going to check them, but while i was there she took my blood pressure and it was very high she said 180 so she said oh we will have to change your medication , here we go again well i told her im not happy as ive not had high blood pressure in 20 odd years just dont know where to go from here .

7 Replies
oldestnewest

High blood pressure can be a symptom of under-medication.

2 likes
Reply

Linmic - everything you need to know was in reply to your previous post

healthunlocked.com/thyroidu...

You have to fight your corner otherwise your GP will keep you unwell.

Ask for that FT3 test to prove that you are overmedicated, I presume you have the Dr Toft article to back that up.

You could, of course, get a private fingerprick blood test if she can't get FT3 tested or she doesn't get all the vitamin and mineral tests done. Blue Horizon and Medichecks both do them.

3 likes
Reply

High BP at the surgery can be just that: rushing, anxious and expecting another load of codswallop from the doctor. If it is a worry then simply buy your own monitor and start your own records. Gather evidence that one raised BP does not instantly mean doom and destruction.

2 likes
Reply

That happens to me every time! When the nurse says she is going to do BP I always say it will be high, and it is. They always take three readings now and tell me not to talk while it's being done. 2nd one is always lower, third one lower still and they're usually happy with that.

1 like
Reply

its been high on the last 2 visits and she took it twice each time, but she has cut my medication twice and its after these that its been high ,.

Reply

It could be, as Greygoose says, a symptom of undermedication. You know from your previous thread that with those results you did not need a dose reduction when FT4 was 19.7 (9-24) regardless of your low TSH.

Reply

i have told dr that i intend going back to my original dosage of thyroxine , but will also tell the cardiac nurse when i go for a check up on monday , but to be honest the dr just shrugs when i tell her how i feel .

Reply

You may also like...